Complutense University Library

On polar invariants of hypersurface singularities

Melle Hernández, Alejandro (2000) On polar invariants of hypersurface singularities. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 9 (4). pp. 671-688. ISSN 0240-2963

[img] PDF
1MB

Official URL: http://www.numdam.org/numdam-bin/feuilleter?j=AFST&sl=1

View download statistics for this eprint

==>>> Export to other formats

Abstract

The author proves a generalization of the Teissier theorem [B. Teissier, Invent. Math. 40, 267-292 (1977; Zbl 0446.32002)] about expressing the topological determinacy order by the polar invariants. In this generalization the main assumption is that the projective tangent cone of the hypersurface has at most isolated singularities. Some consequences of the theorem are studied in the last section of the paper.

Item Type:Article
Uncontrolled Keywords:Isolated singularity; Polar invariant; Milnor number; Equisingularity
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12945
Deposited On:12 Jul 2011 07:20
Last Modified:12 Jul 2011 07:20

Repository Staff Only: item control page